FINE RARE BOOKS, ATLASES AND MANUSCRIPTS

394

Giuseppe PEANO

Irrational numbers. PEANO. Revue de Mathématiques publiée.

EUR 300,00
Starting price
EUR 500,00 / 600,00
Estimate

Description

Giuseppe PEANO
Irrational numbers. PEANO. Revue de Mathématiques publiée.
 
[PEANO Giuseppe]. Revue de Mathématiques publiée par G. Peano. Tome VI - N. 4.
Torino, Bocca, 1899

In-8vo, mm. 240x160, Brochure editoriale; pp. da 106 a 140. Buono stato di conservazione. 

Prima edizione. Con l’importante saggio di Peano sui numeri irrazionali. Kennedy: “in which he traces the history back to Plato and Euclid. His procedure is essentially that of Dedekind and of Peano’s Arithmetices principia.” Contiene inoltre: A. Padoa, Note di logica matematica; G. Vacca, Sui precursori della logica matematica. 

tue 1 December 2020
Auction times
Capitanio Palace Via dei Soncin, 25 35122, Padua Capitanio Palace Via dei Soncin, 25 35122, Padua

EXHIBITION ONLY ON APPOINTMENT*

PADUA

 

Friday                     27    NOVEMBER     10-18

Saturday                28    NOVEMBER      10-18

Sunday                   29    NOVEMBER     10-18



* The exhibition of the lots may be subject to variations due to the regulations of the Italian State for COVID-19. Bado and Mart Auctions is available to provide condition reports on request and support for registration